Results 1 to 3 of 3
Mentally preparing for withdrawals
  1. #1
    Anonymous Guest

    Default Mentally preparing for withdrawals

    Hello, my name is Jason. I have been prescribed Suboxone since 04/2016. My initial Rx was 8mg/daily. I have been tapering down slowly and find myself here: Feb. 27, 2017 beginning a .50mg/ per day regime. . . So, I will take this amount for 1 week and then I am done. I've done enough reading and research to know what to expect as far as withdrawal symptoms. However, I am looking for ways to mentally prepare for the "jump". I have withdrawn from opioid addiction in my mid-20's (morphine sulfate abuse). That was a rough experience. Now I am 39 years old, work a physically demanding full-time job and do not have the resolve I did back in my younger days. My biggest concern about withdrawing is the anxiety that accompanies the experience. So, I am posting this with hope in gaining advice & insight into how one may prepare for the era of doubt/weakness and pain that inevitably occurs with withdrawing. I do meditate, deep breathing and yoga exercises. However, once the insomnia and anxiety begin, remaining "present" is going to be a challenge. If anyone has any thoughts on this, please share?
    Thank you, Jason

  2. #2
    NikkiLP is offline Junior Member
    Join Date
    Feb 2017
    Posts
    29

    Default

    Jason, I understand your worried about anxiety during tapper. Have you talked to your Dr.? While they won't give a benzo maybe they could prescribe something to help. Clonidine is suppose to help with the temperature changes and sleep, anxiety. I would ask your doctor. Gabapentine is also used off label.

    Make a list and carry it with you of positive mantras. Pick your favorite and recite it as much as you can. I think this is a fake it until you make it situation.Write down your reasons. Carry pictures of those you love.

    Other long term members will be along to advise you. I trust them more then the doctors as they have lived it. I just started tapering to get to 6 mg..have read about micro dosing maybe that is an option for you?

    Jason, You got this! You are doing this! Proud of you! and will be following your journey. Head high Jason; you are doing something amazing.

    Blessings,
    Nikki

  3. #3
    Ming23 is offline Platinum Member
    Join Date
    Sep 2015
    Posts
    2,097

    Default

    Hey Anonymous
    Be determined. That's the best u can do. Did u read Robert325's sub taper? It's the first post on this forum. Read it. He jumped at .5mg but most of us tapered lower. It's up to you.
    I took and still take a B vitamin complex and ibuprofen helps. Or taper a lil lower and then begin skipping days. Read that taper plan and see what u think.
    Rooting for ya! You can do this!

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22